I took the plan B pill last month and got

Patient

Q: I took the plan B pill last month and got my period 2 or 3 days after, does that mess up my cycle for this month because now I'm really worried that I haven't gotten my period.

Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
Yes, Plan B does mess up the cycles and can delay the period by a week or 10 days.
So, please do not worry.
If there is any question of pregnancy it is better to rule it out.
Even stress or other hormonal imbalance can cause a delay in periods.

Hope this was helpful,
Regards

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews